Feminax Ultra Gastro-resistant Tablets Pack of 9

Feminax Ultra Gastro-resistant Tablets Pack of 9

Feminax Ultra Gastro-resistant Tablets Pack of 9

£3.59 Save: £1.15 RRP: £4.74

  • This product is limited to 2 per order, if you wish to order more please contact the pharmacy team/customer services.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Feminax
Code: 3353075
Weight: 175g


These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea).  Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs).  Other medicines in this group include ibuprofen and aspirin.



Only take this medicine if you are between 15 and 50 years old.

Ask your doctor, pharmacist or nurse if you need more information.

 First day:

• When the pain starts, take two tablets

• Then after 6 to 8 hours, take one more tablet that day, if you need it

Second day:

• Take one tablet every 6 to 8 hours if needed

Third day:

• Take one tablet every 6 to 8 hours if needed

Do not take more than 3 tablets each day.

Always take the lowest effective dose for you. Do not take more than the recommended dose of up to three tablets in a day. Do not take for longer than three days in any one month (menstrual cycle).

Taking the tablets:

• Swallow the tablets whole with a drink of water. Do not chew or crush them

• Take the tablets with or after food

• Only take the tablets for as long as you need them for the period pain.

You may not need to take the tablets all the time for all 3 days. If you still have pain after 3 days of treatment, talk to your doctor. Do not take the tablets for more than 3 days in any one period (cycle)

If you see a doctor, pharmacist or nurse or go into hospital, tell them you are taking this medicine

If you (or someone else) takes too many tablets, go to the nearest hospital casualty department or your doctor straight away.


Do not take this medicine if you have, or have ever had a stomach ulcer, or other serious stomach problems

• This includes any stomach pain that did not go away and any bleeding in the stomach.

• If you have ever had anything like this then you should not take these tablets.

Do not take this medicine if you have severe heart failure

Do not take this medicine if you are already taking aspirin, low dose aspirin or any other non-steroidal anti-inflammatory drug (NSAID) like ibuprofen. This includes cyclo-oxygenase-2 selective inhibitors (COX2) like celecoxib.

Do not take this medicine if you have ever had an allergic reaction to:

• Naproxen, aspirin, ibuprofen, or another non-steroidal anti-inflammatory drug (NSAID).

• Anything else in these tablets.

Allergic reactions can include wheezing, itchy runny nose, rashes or swelling of the skin.

Do not take this medicine unless your doctor said you can, if:

• You are breast feeding, or there is a chance you may be pregnant.

• You started to have period pain more than a year after your first period.

Do not take this medicine, unless your doctor said you can, if you have these illnesses:

• Heart problems, previous stroke or think you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker).

• Kidney or liver problems.

• A blood clotting problem.

• Asthma or any allergic illness which makes it hard to breathe.

• Stomach disorders such as ulcerative colitis or Crohn’s disease.

Medicines containing naproxen may be associated with a small increased risk of heart attack (“myocardial infarction”) or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose (3 tablets a day) or duration of treatment (3 days).

This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.

These tablets may make you dizzy, sleepy or cause vertigo, loss of concentration, difficulty sleeping, depression or visual problems. Do not drive or use machines if this happens to you.

Talk to your doctor or pharmacist first, if you are taking any of these other medicines:

• Ciclosporin - a medicine used after organ transplants

• Steroids (also called corticosteroids) - like prednisolone

• Quinolone antibiotics (ciprofloxacin, norfloxacin or levofloxacin) or sulphonamides (like co-trimoxazole)

• Lithium – a medicine for depression

• Methotrexate – a medicine for cancer and other illnesses

• Probenecid – a medicine for gout

• Water tablets (diuretics)

• Medicines for high blood pressure (anti-hypertensives)

• Medicines for your heart (digoxin or glycosides)

• Medicines to stop blood clots (anticoagulants such as warfarin or heparin)

• Phenytoin - a medicine for epilepsy

• Mifepristone to terminate a pregnancy in the last 8 - 12 days.

• Low dose aspirin – a medicine for “thinning the blood”

• Antidepressants of the serotonin re-uptake inhibitor (SSRI) type like fluoxetine.

 Like all medicines, these tablets can cause side effects, although not everybody gets them. If you have any side effect, you should seek advice from your doctor, pharmacist or other healthcare professional. In addition, you can help to make sure that medicines remain as safe as possible by reporting any unwanted side effects via the internet at www.yellowcard.gov.uk; alternatively you can call Freephone 0808 100 3352 (available between 10 am - 2 pm Monday to Friday) or fill in a paper form available from your local pharmacy.

If any of the following happen to you, stop taking the tablets and tell a doctor, pharmacist or nurse immediately:

• Sickness or being sick (possibly with blood), diarrhoea (sometimes with blood and mucus), dark “tarry” stools

• Stomach pain, indigestion, stomach ulcers and bleeding in the stomach

• Worsening of stomach problems (ulcerative colitis or Crohn’s disease)

• Sore mouth or unusual painful mouth ulcers

• Allergic reactions like asthma, wheezing or difficulty breathing. This may be severe.

• Blood in the urine, more or less urine than normal or cloudy urine.  Pain around the kidneys (lower side of your back)

• Severe blisters and bleeding of the skin, nose and mouth (Stevens-Johnson syndrome)

• Skin problems including rashes, itching, nettle rash or a bruise-like rash.

Swelling of the face, lips, tongue and throat (causing difficulty swallowing or breathing)

• Jaundice (yellowing of the skin or whites of the eyes), and/or pale coloured stools and dark urine

• Fits (convulsions), altered vision, pins-and-needles or numbness, confusion, hallucinations, dizziness and vertigo, hearing problems.

If you have any of the following while taking this medicine, stop taking it and tell your doctor:

• Swelling of the blood vessels and a build up of fluid which may cause swollen ankles

• Kidney or liver problems: these will show up in blood or water tests

• Nervous system: headaches, depression, insomnia, ringing in the ears, tiredness, drowsiness, inability to concentrate, mental slowing, a general feeling of being unwell or fever with a dislike of light

• Blood problems – these may cause unusual tiredness or weakness, unusual bleeding or unexplained bruising, fever or chills, sore throat, ulcers in your mouth or throat

• Sensitivity of the skin to light

• Hair loss (alopecia).

• Flatulence or constipation.

Other side effects

• High blood pressure and heart failure have been reported with NSAID use

• Medicines which contain NSAIDs such as naproxen may be associated with a small increased risk of heart attack (“myocardial infarction”) or stroke

• NSAIDs have been associated with aseptic meningitis which can include symptoms of headache, stiff neck, disorientation, fever and sensitivity to light in people with auto-immune disorders.

If you experience any other symptoms or have concerns about your medicine, talk to your doctor.

Adrenal function tests: The tablets may interfere with these tests – check with your doctor before the test.

Do not use this medicine after the use-by date

Keep these tablets in their original packaging and do not store above 25ºC

Store your medicine in a safe place, out of the reach and sight of children

This medicine is for you ONLY, do not give it to anyone else

Return all unused medicines to your pharmacist for safe disposal



Each white round coated tablet contains 250 mg of naproxen, which is the active medicine.  The tablet is gastroresistant (also known as enteric coated). This means that it is covered with a coating which stops the tablet dissolving in the stomach, so that the naproxen is released further down in your gut.

The tablets also have inactive contents: lactose, maize starch, polyvidone, sodium starch glycollate and magnesium stearate. Also, the coating contains colloidal silicon dioxide, polyvinyl acetate phthalate, polyethylene glycol, stearic acid, hydroxypropyl methylcellulose, sodium alginate, sodium bicarbonate, purified talc, triethyl citrate, the colour titanium dioxide (E171) and black printing ink.